EconPapers    
Economics at your fingertips  
 

Generalizations and Improvements of Approximations of Some Analytic Functions: A Survey

Branko Malešević (), Tatjana Lutovac () and Marija Rašajski ()
Additional contact information
Branko Malešević: University of Belgrade
Tatjana Lutovac: University of Belgrade
Marija Rašajski: University of Belgrade

A chapter in Approximation and Computation in Science and Engineering, 2022, pp 589-608 from Springer

Abstract: Abstract In this paper, we present a survey of some recent results concerning generalizations and improvements of approximations of some analytic functions including trigonometric, inverse trigonometric, polynomial, and irrational functions.

Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84122-5_31

Ordering information: This item can be ordered from
http://www.springer.com/9783030841225

DOI: 10.1007/978-3-030-84122-5_31

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84122-5_31